Nurofen Pain And Inflammation Relief Gel 5% Ibuprofen 50G

Nurofen Pain And Inflammation Relief Gel 5% Ibuprofen 50G

Nurofen gel 50g provide targeted relief of pain and inflammation associated with sprains, strains and sports injuries.

Tax included. Shipping calculated at checkout.

Instock

Regular price $12.39
/

Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours. Store below 25�C. Do not freeze.
FOR EXTERNAL USE ONLY. This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor. Keep the affected area away from strong sources of natural or artificial light. Do not use on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs. \n\nDO NOT USE IF\n- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.\n- You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.\n- During the last 3 months of pregnancy. \n\nUnless a doctor has told you to, do not use:\n- In children under 12 years of age.\n- With other medicines that you are using regularly. \n- If you have asthma.\n- If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. \n- If you are pregnant or trying to become pregnant. \n\nSTOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction.

Reviews See what others say